Ask A Question
Ask a Doctor and Get an Answer to Your Medical Question ASAP
Tamsulosin is an alpha-adrenergic blocker that often helps to relax the prostate muscles and may make it easier for an individual to urinate. This medication is normally used to treat an enlarged prostate. However, some patients may have side effects like dizziness and fainting. When an individual is in need of this medication or has recently been prescribed Tamsulosin, questions can arise regarding its side effects, complications, correct dosage and more. Read below where some of the commonly asked questions regarding Tamsulosin have been answered by Experts.
Can Tamsulosin be taken along with an acai trim Brazilian diet?
It is usually safe to take Tamsulosin along with an acai trim supplement. These two medications have different mechanisms of action and are unlikely to interact with each other. However, the supplement may need to be taken in the morning and the Tamsulosin may need to be taken right before bedtime.
What are the common side effects of Tamsulosin?
Some of the common side effects of Tamsulosin are painful erection that may last for 4 hours or longer, severe dizziness, fainting, drowsiness, issues with sleeping, abnormal ejaculation, reduced sex drive, runny nose or a sore throat. While these symptoms are common, every individual taking Tamsulosin may not experience them.
How is Tamsulosin used to treat a patient with a kidney stone?
When Tamsulosin is given to an individual with a kidney stone, it helps relax the muscles of the prostate and neck of the urinary bladder, often making it easier for the individual to urinate and pass the stone.
Can prostate enlargement cause death and what can be done to treat this condition?
Prostate enlargement is unlikely to lead to death. An individual with this condition may die due to other reasons such as heart disease. The condition can be treated with the help of medications. Doctors often prescribe a dose of Tamsulosin 0.4 milligrams and Finasteride 5 milligrams everyday in order to reduce the size of the prostate.
Can taking Tamsulosin cause erectile dysfunction?
Tamsulosin is unlikely to cause erectile dysfunction. Some of the studies indicate that it may help to improve erection in some individuals. However, it may cause abnormal ejaculation like ejaculation failure, retrograde ejaculation and decreased ejaculation in some of the patients on this medicine.
An individual has been taking Tamsulosin 0.4 milligrams once every day; can this dosage be increased to two tablets daily?
Tamsulosin is normally given in order to treat an individual with an enlarged prostate. The dosage is normally 0.4 milligrams to be taken everyday half an hour before the same meal each day. However, if the patient does not respond to this medication even after 2 to 4 weeks, then the dosage may need to be increased to 0.8 milligrams to be taken orally daily. One should speak to the doctor if the dosage of the medication needs to be changed.
Is Tamsulosin the generic medication for Ambien?
Tamsulosin is not known to be a generic medication for Ambien. Tamsulosin is known to be the generic form of Flomax which is commonly used to treat symptoms that relate to the prostate.
Can an individual who has been taking Tamsulosin also take Viagra to improve erection?
Though it may not be dangerous to take Viagra along with Tamsulosin in order to treat erectile dysfunction, the individual should speak to a doctor before starting this medication. This is because, in some cases, Viagra when taken along with Tamsulosin may often cause low
Does Tamsulosin cause gynaecomastia?
Gynaecomastia has not been listed as a side effect of Tamsulosin, either during
or in after market studies. Other symptoms that can result in gynaecomastia -- like fluid retention, odd swelling or effect on hormonal levels -- also have not been listed as a side effects of Tamsulosin.
There is a set dosage and method of taking Tamsulosin. Individuals should be aware of this and should stick to this method when taking the medicine. Taking a higher dose or taking Tamsulosin frequently in a day can lead to severe complications. Individuals may want to know what the right dosage of the medicine is, the side effects and the success rate of Tamsulosin in treating an enlarged prostate. Individuals may ask an Expert and get answers to all their questions about Tamsulosin.
Recent Tamsulosin Questions
im takeing alfusion i have a swallowing problem
im takeing alfusion for prostate i have a swallowing problem for years food i eat is always pure or close to it ive been struggling to swallow pill for 2 years it works perfecatly but i asked dr to switch he gave me tamosolin which hasa side effect of know ejaculation what so ever but pill is easy for me to swallow been on about4 weeks now i asked to switch to a smaller pill doxazosin he perscribed me yesterday but my question to you is the will there be many side effects to this med and also i been takeing the lowest dose of inderal for blood pressure for 20 years now and this new med doxazoisn i noticed is also to lower blood pressure my reading is usally 140 over 70 what is your thaught please help thank you
Yesterday morning I went to the ER with my third ever bout
Yesterday morning I went to the ER with my third ever bout with kidney stones, far and away the worst pain-wise, lots of vomiting and terrible pain along my right side from my abdomen to my testicles. They did an MRI and blood tests and confirmed I had a small 3mm stone but was told it was nearing the end of its cycle. I was sent home with flomax and pain pills. By the evening the pain was completely gone although nothing had come out that I could see. By 10pm the pain started again, not quite as severe, and continued until 4am when I finally fell asleep, though no throwing up. All day today I have felt fine, and tonight around 10pm, I masturbated and there was no ejaculate, which I found very alarming. Shortly after that the pain in my side has started up again and, while significant, not nearly as bad as yesterday morning. I suppose my question is what does the no ejaculate mean and is that a normal side effect of kidney stones? Is there something else to be concerned about? The current pain is solely in my side, no pain or discomfort in my penis or testicles. Thank you so much for your help
my psa test was 5.5 . last one 1 year ago was3.6. I am 81 years
my psa test was 5.5 . last one 1 year ago was3.6. I am 81 years old and 5 months ago I started taking 2 tamsulosin .4 mg tablets daily at bedtime.
Would this cause the rise in psa?
View More Medical Questions
9 Doctors are Online Right Now
Ask Your Own Medical Question
Ask Your Question Now
Ask a Medical question
Type Your Medical Question Here...
9 Doctors are Online Now
In The News
How JustAnswer Works:
Ask an Expert
Get a Professional Answer
Ask Followup Questions
100% Satisfaction Guarantee
Ask a Doctor
Get a Professional Answer. 100% Satisfaction Guaranteed.
9 Doctors are Online Now
Type Your Medical Question Here...
Disclaimer: Information in questions, answers, and other posts on this site ("Posts") comes from individual users, not JustAnswer; JustAnswer is not responsible for Posts. Posts are for general information, are not intended to substitute for informed professional advice (medical, legal, veterinary, financial, etc.), or to establish a professional-client relationship. The site and services are provided "as is" with no warranty or representations by JustAnswer regarding the qualifications of Experts. To see what credentials have been verified by a third-party service, please click on the "Verified" symbol in some Experts' profiles. JustAnswer is not intended or designed for EMERGENCY questions which should be directed immediately by telephone or in-person to qualified professionals.
Become a Professional
Terms of Service
Privacy & Security
© 2003-2015 JustAnswer LLC